MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2816C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: e tlw1616c82e, serial/lot #:(b)(4), ubd: 30-jan-2016, udi#:(b)(4) ; product id: etlw1616c124e, serial/lot #:(b)(4), ubd: 30-jan-2016, udi#: (b)(4) ; product id: etlw1616c93e, serial/lot #: (b)(4), ubd: 09-jan-2016, udi#: (b)(4) ; product id: etlw1616c124e, serial/lot #: (b)(4), ubd: 30-jan-2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant bifurcate stent graft was implanted in a patient for the endovascular treatment of an unknown size abdominal aortic aneurysm.It was reported that approximately 81 months post index procedure, the patient presented emergently with abdominal and left leg pain, an angiogram was performed, where an endoleak type iiia was noted between the main body and the extension.The event was treated with a stent graft implanted to bridge the graft ipsilateral lateral limb and the extension.The endoleak was resolved.As per the physician the cause of the event can not be determined.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
It is unknown which limb was involved with the bifurcate in the iiia endoleak.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis the reported endoleak could be confirmed on the films provided; however, the cause and type of the endoleak could not be determined.Complete post-implant ct¿s were not available for review and the stent graft in-vivo configuration could not be fully evaluated.Angiograms (including endoleak interrogation) could allow for a more comprehensive determinations of the endoleak source/cause.It is possible that aneurysm morphology changes over time, may have contributed to limb separation and a resulting type iiia endoleak.The junctional separation occurred within the aaa sac; therefore, lack of vessel support may have also been a factor.Insufficient stent graft overlap length at implant may have also contributed to the detachment.It is also possible there may have been a type ii endoleak but this could not be confirmed.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11284919
Report Number9612164-2021-00531
Device Sequence Number14510208
Product Code MIH
UDI-Device Identifier00613994991133
UDI-Public00613994991133
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P10021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2016
Device Model NumberETBF2816C166E
Device Catalogue NumberETBF2816C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer02/15/2021
03/10/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/14/2021
04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight60